# SDR GTIA010047

- Difficulty date: February 24, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dislodged
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MYR - FLT 303 - TAILCONE CAME OFF ON LANDING.  TAILCONE RELEASE SYSTEM EVACUATED AND REPAIRED BY BOEING.  REPLACED EXTERIOR CABLE FITTING AND RIGHT LOWER LOCKING PIN.  TAILCONE WAS FIT FOR CLEARANCES AND DROP CHECK PERFORMED AS PER DC-9 MM 53-50-3.  (M)
